Vol. 71, No. 2, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The maximal right quotient semigroup of a strong semilattice of semigroups

Antonio M. Lopez

Vol. 71 (1977), No. 2, 477–485
Abstract

Let S be a strong semilattice Y of monoids. If S is right nonsingular then Y is nonsingular. The converse is true when S is a sturdy semilattice Y of right cancellative monoids. Should S have trivial multiplication then each monoid of more than one element has as its index an atom of Y . Finally, if S is a right nonsingular strong semilattice Y of principal right ideal Ore monoids with onto linking homomorphisms then Q(S), the maximal right quotient semigroup of S, is a semilattice Q(Y ) of groups.

Mathematical Subject Classification 2000
Primary: 20M10
Milestones
Received: 29 November 1976
Revised: 9 March 1977
Published: 1 August 1977
Authors
Antonio M. Lopez